# SDR SWAA2023012786226

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS767 - 787 RBL22.<[01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE;[03] REMOVED DAMAGED FWD SHIELD AT AFT CARGO BAY BS767 - 794 RBL22 IAW SRM 51-40-02-0G-0.;[04] LOCATION AND DRILLED NEW SHIELD AT AFT CARGO BAY BS767 - 794 RBL22 IAW SRM 51-40-05-0G-0 AND DWG 146A0081. OK TO INSTALL;[05] LOCATED AND DRILLED NEW SHIELD AT AFT CARGO BAY BS767 - 794 RBL22 IAW SRM 51-40-05-0G-0 AND DWG 146A0081.;[06] VERIFIED CORRECTIVE ACTIONS 4 AND 5 AND MEASUREMENT TABLE.
